Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A System of Notation Applied to Entomological Accessions

E. S. Tucker
Transactions of the Kansas Academy of Science (1903-)
Vol. 25 (Dec. 23-24, 1912), pp. 142-145
DOI: 10.2307/3624249
Stable URL: http://www.jstor.org/stable/3624249
Page Count: 4
Topics: Symbols
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.